# SDR UALA2010030100733

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 73,774 hours, 12,002 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 61
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DUCT PRESS 30-50 IN UNISON WITH RIGHT ENG N1 FLUCTUATION .5 PERCENT AND CABIN RATE FLUCT SNPSHT VLV LOCKED CLOSED.  REPLACED NR 2 HIGH PRESSURE VALVE CONTROLLER. REOPENED BY OPBLM FOR FAILED ENG RUN. DURING ENGINE START HPSOV EICAS MESSAGE APPEARED. AT IDLE BLEED LIGHT WAS ON. WENT OUT UPON TAXI FOR RUN-UP. AT TAKE OFF POWER RT ENG BLEED LIGHT ON AND OFF WITH EICAS MESSAGE ON AND OFF. ENG SURGED, NO INCREASE OF EGT. REPLACED NR 2 ENGINE PRSOV (PN 773288-7-8-10 / SN 20, POSITION 2) AND HPSOV. RESET BLEED MONITOR AND ACCOMPLISHED ENG RUN. NO FURTHER FAULTS NOTED.
